hi , i have a bad case of systemic candida and have been following the diet very strictly for the last 4months i had a very bad die off reaction through diet alone but other than the gut problems ,immune and vit diffiency i have been having prostate and epididymitis infection for the last 8months without any complete resolution now i no that antibiotics are bad for candida but there is one antibiotic that helps ( a little ) and thats doxycycline and it has taken ages to find out weather these are bacterial or not and they not - itis candida related , im interested in trying the drug fluconazole as i read its great for systemic problems like mine but i also read about the harsh side effects it may cause and that peoples problems come back worse than before when they stop using it - i wonder if these people are returning to old diets after this drug has been stopped or not ? i would be greatful if anyone has tried this drug for prostate issues and what the side effects were like during the treatment and also if you stuck to the diet .
ive read the things like MMS and collodial silver are good also for this but im looking to get this candida killed off and out my system before i try anything else . id appreciate a response from someone with personal experience in this . thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.